Optimal embeddings of Calderon spaces in Holder-Zygmund spaces



Downloads per month over past year

Bashir, Zia and Cobos, Fernando and Karadzhov, Georgi E. (2014) Optimal embeddings of Calderon spaces in Holder-Zygmund spaces. Mathematica Scandinavica, 114 (1). pp. 120-148. ISSN 0025-5521

Official URL: http://www.mscand.dk/article/view/16642


We prove optimal embeddings of Calderon spaces built-up over function spaces defined in R-n with the Lebesgue measure into generalized Holder-Zygmund spaces in the super-critical and critical cases.

Item Type:Article
Uncontrolled Keywords:Optimal Sobolev imbeddings; inequalities; symmetrization; interpolation; truncation; envelopes; theorems; Besov
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:25290
Deposited On:07 May 2014 08:53
Last Modified:07 May 2014 08:53

Origin of downloads

Repository Staff Only: item control page